# SDR ASOA99044

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32144143
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RIGHT PACK FAIL LIGHT ILLUMINATED ADN CABIN FILLED WITH SMOKE.  DETERMINED RIGHT PACK TO BE PROBLEM.  MOVED TO DEFER LOG PER MEL 21-50-1.  DEFER WAS CLEARED BY REMOVING AND REPLACING THE REGULATOR SHUTOFF VALVE.  OPS CHECK GOOD.  (M)
